# SDR DALA2021022201033

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 60,239 hours, 7,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 LDMCR REST FACILITY EMERGENCY LIGHTS ON INFLIGHT.  LIGHTING CONTROL PANEL ALSO DEAD.  CORRECTIVE ACTION: CHECKED OPERATION OF LDMCR LIGHTS WITH NO TROUBLE FOUND.  (6729459)
